# SDR DALA2023012300484

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 PERFORMING AMDS 2040-0191-2L STEP 7, ROTARY SNUBER PIN EXTENSION IS OUT OF LIMITS IN L2 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00129: ROTARY SNUBBER 2L DOOR WAS REPLACED PER B757-300 AMM 52-11-10 AND 2L PASSENGER DOOR WAS REMOVED AND INSTALLED PER B757-300 AMM 52-11. (2591544)
